A Construction for Multisecret Threshold Schemes. / Martin, Keith M.; Jackson, W.-A.; O'Keefe, C.M.

In: Designs, Codes and Cryptography, Vol. 9, 1996, p. 287-303.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)287-303
Number of pages17
JournalDesigns, Codes and Cryptography
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1338444